A stochastic causality-based process algebra


Brinksma, Ed and Katoen, Joost-Pieter and Langerak, Rom and Latella, Diego (1995) A stochastic causality-based process algebra. The Computer Journal, 38 (7). pp. 552-565. ISSN 0010-4620

open access
Abstract:This paper discusses stochastic extensions of a simple process algebra in a causality-based setting. Atomic actions are supposed to happen after a delay that is determined by a stochastic variable with a certain distribution. A simple stochastic type of event structures is discussed, restricting the distribution functions to be exponential. A corresponding operational semantics of this model is given and compared to existing (interleaved) approaches. Secondly, a stochastic variant of event structures is discussed where distributions are of a much more general nature, viz. of phase-type. This includes exponential, Erlang, Coxian and mixtures of exponential distributions.
Item Type:Article
Copyright:© 1995 British Computer Society
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66256
Official URL:https://doi.org/10.1093/comjnl/38.7.552
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page